MAUDE Adverse Event Report: NOVOCURE GMBH OPTUNE LUA

NOVOCURE GMBH OPTUNE LUA
Model Number TFT9200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A 76-year-old male patient with non-small cell lung cancer (nsclc) began optune lua therapy on (b)(6), 2025.On (b)(6), 2026, novocure was informed that the patient had experienced a recurrence of skin irritation and was treated with prednisone.It was also reported that the patient was experiencing excessive sweating, which led to the arrays peeling off the torso.According to the available medical record dated february 06, 2026, the patient had previously discontinued prednisone 5mg in (b)(6) 2026.Multiple attempts were made to contact the prescribing physician; however, no reply was received.
 
Additional Manufacturer Narrative
Novocure's medical opinion is that the contribution of the transducer arrays placement to the skin inflammation/irritation, cannot be ruled out.Hyperhidrosis is related to device use, although assessed as non-serious.Skin reaction has been reported in the pivotal ef- 24 clinical trial for optune lua treatment for nsclc (19% overall in the ttfields arms and 2% overall in the control arms).

Brand Name
OPTUNE LUA
Common Device Name
OPTUNE LUA
Manufacturer (Section D)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ  6340
Manufacturer (Section G)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ   6340
Manufacturer Contact
sharon perez
180 hanover st.
portsmouth, NH 03801
2077527602
MDR Report Key24994945
Report Number3010457505-2026-00721
Device Sequence Number21303531
Product Code SDA
UDI-Device Identifier07290107983235
UDI-Public(01)07290107983235(11)250206
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTFT9200
Device Catalogue NumberTFT9200US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERVEDILOL; CITALOPRAM HYDROBROMIDE; FENTANYL PATCH; FOLIC ACID; HYDROCORTISONE; LORAZEPAM; ONDANSETRON; PROBIOTIC; SENNA; TRIAZOLAM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale